# SDR AALA202108122835

- Difficulty date: July 28, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,420 hours, 14,654 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540 Lbl 2-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BREAK ASSEMBLY PANEL LOCATED AT STA 540 AND LBL 2 TO LBL 22 CRACKED. REPLACED BREAK ASSEMBLY PANEL PER  51-10-20.
